Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015, Article ID 721503, 5 pages
http://dx.doi.org/10.1155/2015/721503
Research Article

The Rate at Which the Energy of Solutions for a Class of -Laplacian Wave Equation Decays

1Laboratory of Biomathematics, Djillali Liabes University, PB 89, 22000 Sidi Bel Abbes, Algeria
2Department of Mathematics, Djillali Liabes University, 22000 Sidi Bel Abbes, Algeria

Received 11 July 2015; Accepted 6 August 2015

Academic Editor: Ramón Quintanilla

Copyright © 2015 Soufiane Mokeddem and Khaled Ben Walid Mansour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Andrews, “On the existence of solutions to the equation utt = uxxt + σ(ux)x,” Journal of Differential Equations, vol. 35, no. 2, pp. 200–231, 1980. View at Publisher · View at Google Scholar · View at Scopus
  2. G. Andrews and J. M. Ball, “Asymptotic behaviour and changes of phase in one-dimensional nonlinear viscoelasticity,” Journal of Differential Equations, vol. 44, no. 2, pp. 306–341, 1982. View at Publisher · View at Google Scholar · View at Scopus
  3. D. D. Ang and P. N. Dinh, “Strong solutions of a quasilinear wave equation with nonlinear damping,” SIAM Journal on Mathematical Analysis, vol. 19, no. 2, pp. 337–347, 1988. View at Publisher · View at Google Scholar
  4. S. Kawashima and Y. Shibata, “Global existence and exponential stability of small solutions to nonlinear viscoelasticity,” Communications in Mathematical Physics, vol. 148, no. 1, pp. 189–208, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. A. Benaissa and S. A. Messaoudi, “Exponential decay of solutions of a nonlinearly damped wave equation,” Nonlinear Differential Equations and Applications, vol. 12, no. 4, pp. 391–399, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Y. Zhijian, “Existence and asymptotic behaviour of solutions for a class of quasi-linear evolution equations with non-linear damping and source terms,” Mathematical Methods in the Applied Sciences, vol. 25, no. 10, pp. 795–814, 2002. View at Publisher · View at Google Scholar · View at Scopus
  7. Y.-J. Ye, “On the decay of solutions for some nonlinear dissipative hyperbolic equations,” Acta Mathematicae Applicatae Sinica, vol. 20, no. 1, pp. 93–100, 2004. View at Publisher · View at Google Scholar · View at Scopus
  8. Y. Ye, “Exponential decay of energy for some nonlinear hyperbolic equations with strong dissipation,” Advances in Difference Equations, vol. 2010, Article ID 357404, 12 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. D. H. Sattinger, “On global solution of nonlinear hyperbolic equations,” Archive for Rational Mechanics and Analysis, vol. 30, no. 2, pp. 148–172, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. Y. Ye, “Existence of global solutions for some nonlinear hyperbolic equation with a nonlinear dissipative term,” Journal of Zhengzhou University, vol. 29, no. 3, pp. 18–23, 1997. View at Google Scholar · View at MathSciNet
  11. M. Nakao, “A difference inequality and its application to nonlinear evolution equations,” Journal of the Mathematical Society of Japan, vol. 30, no. 4, pp. 747–762, 1978. View at Publisher · View at Google Scholar
  12. N.-E. Amroun and S. Mimouni, “Asymptotic behaviour of solutions for some weakly dissipative wave equations of p-Laplacian type,” Applied Mathematics E-Notes, vol. 11, pp. 175–183, 2011. View at Google Scholar · View at Scopus
  13. A. Benaissa and S. Mokeddem, “Decay estimates for the wave equation of p-Laplacian type with dissipation of m-Laplacian type,” Mathematical Methods in the Applied Sciences, vol. 30, no. 2, pp. 237–247, 2007. View at Publisher · View at Google Scholar · View at Scopus
  14. S. Mokeddem and K. B. W. Mansour, “Asymptotic behaviour of solutions for p-Laplacian wave equation with m-Laplacian dissipation,” Zeitschrift für Analysis und ihre Anwendungen, vol. 33, no. 3, pp. 259–269, 2014. View at Publisher · View at Google Scholar · View at Scopus
  15. Y. Ye, “Global existence and asymptotic behavior of solutions for some nonlinear hyperbolic equation,” Journal of Inequalities and Applications, vol. 2010, Article ID 895121, 10 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  16. V. Komornik, Exact Controllability and Stabilization. The Multiplier Method, Research in Applied Mathematics, John Wiley, Chichester, UK, 1994.
  17. P. Martinez, “A new method to decay rate estimates for dissipative systems,” ESAIM: Control, Optimisation and Calculus of Variations, vol. 4, pp. 419–444, 1999. View at Google Scholar